Metrics

From
The Dynamic International Optimal Hedge Ratio by Xiaochun Liu and Brian Jacobsen International Journal of Econometrics and Financial Management. 2014, 2(3), 82-94 doi:10.12691/ijefm-2-3-1
Views
16020
Html 15528
Abstract 492
10 June 2014 (publication date) through 20 October 2019 *
15.38 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9130
PDF2464
Epub523
XML663
PPT2517
Figures499
Tables2464
Export: 1305
RIS436
BibTex379
Endnote490
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com